# SDR ASAA0956431

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,231 hours, 3,416 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 32895625
- Part serial: 11799
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1,846 hours, 558 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AT 100.7 PERCENT NI DUCT SPLIT OF 18 PSI LEFT 17 RIGHT 35.  IN CRUISE AT 41,000FT AT 88.5 PERCENT NI LEFT DUCT 16 RIGHT DUCT 34 PSI AGAIN 18 PSI SPLIT.  NO CROSSOVER NOTED ON NR 1 ENGINE DURING HIGH STAGE CROSSOVER CHECK.  PERFORMED ENG BLEED AIR SYSTEM HEALTH CHECK PER AMM 36 11 00 700 801, ALL ITEMS PASSED LEAK CHECKED, ALL SENSE LINES NO LEAKS.  REPLACED 450 DEGREE THERMOSTAT AS PRECAUTIONARY PER AMM 36 11 05 000 801.  PERFORMED PRECOOLER CONTROL VALVE SYSTEM HEALTH CHECK PER AMM 36 12 00 700 801 FOUND PRECOOLER FAILED.  REMOVED & REPLACED PRECOOLER CONTROL VALVE PER AMM 36 12 02 400 801, PERFORMED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST.  IDLE LEFT & RIGHT 19 PSI AT 80 PERCENT LEFT 44 AND RIGHT 34 PSI WITHIN LIMITS PER MM 36 11 00 710 801 STEP D.
